A member asked:

I have severe pain in my legs during and after i run. enough to make me vomit. would lidocaine patches help me?

A doctor has provided 1 answer
Dr. Vivek Iyer answered

Specializes in Anesthesiology

I wouldn't do it: Lidocaine is numbing medicine, or local anesthetic. Using numbing medication would only mask a real problem that needs to be investigated. That being said, the very maximum number of patches I offer is 2 at a time. They are the size of your hand. This would not be sufficient, from what it sounds like, for the pain you have. More than two patches risk side effects and toxicity from lidocaine.

Answered 1/8/2016

1.7k views

Thank

Related Questions

A member asked:

Supposing I have sore on my leg, can I use lidocaine to numb it?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question